# SDR CALA2019061400944

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 56,152 hours, 24,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: D5347112320000
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LEFT LATERAL SHEAR PLATE HAS A CORROSION AROUND FASTENER HOLES BETWEEN FR69 AND FR70 STA Y1732   REMOVED AND REPLACED SHEAR PLATE AT AFT WET AREA LEFT LATERAL BETWEEN FR69 AND FR70 Y1732 IAW A320 SRM 51-42-11 & 51-72-11-911 -001
